# SDR SWAA2012072006011

- Difficulty date: July 18, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 31,110 hours, 18,074 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE INADVERTANTLY FELL OUT OF HOLDER, DID NOT DEPLOY, STILL OPERATIONAL.  RE-INSTALLED SLIDE PER MT.
